# SDR DALA2022071904986

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 66,323 hours, 8,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EMER EXIT LIGHTS AT 2L 3R 4LCAME ON ENROUTE. CORRECTIVE ACTION: NO CURRENT OR PREV LEG FAULTS NOTED. PERFORMED EPSU SYSTEM TEST PER A330 AMM 33-51. TEST OK. (2321360)
